# SDR DALA2023110709159

- Difficulty date: November 7, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 60,605 hours, 31,634 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 DIRTY SOCK SMELL. CORRECTIVE ACTION: FOUND CHIP DETECTOR BOSS ON GEAR BOX & OIL HIGH TEMP SENSOR ON BOTTOM OF GEAR BOC LOOSE & LEAKING. TIGHTENED BOTH FITTINGS & RE-SAFTIED IAW A319 W/C 4900-2001. OPS & LEAK CHECK GOOD. (4331486)
